Skip to Content

Ibuprofen - Can ibuprophen cause mouth ulcers, a swollen tongue and a slight burning on the tongue?

Responses (2)

kaismama 2 Jan 2015

Are you swallowing it whole? Its not listed as a side effect. It sounds like a viral thing.

Anitamah 18 days ago

Yes it certainly can! I have used ibuprofen for years for occasional pain with no issues. Over the past week I had to take two or three extra strength in a short period of time... approximately every 12 yours. All of sudden I developed what felt like a canker sore or at least that what it feels like in the corner of my moth. I have never had such a sore ever nor have I ever had a cold sore. I was baffled as to the cause. Someone asked if I have taken ibuprofen recently and I was dumbfounded. So I can't imagine what else it is doing in my body besides numbing pain. Never again. I shall use it sparingly.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions